Jump to content

damhsaliom

Just Registered
  • Content Count

    4
  • Joined

  • Last visited

  1. Thinking about it I'd say I don't often get anxious. Sometimes I stress out over things easily and that sends my brain into overdrive and I sizzle for a bit, or if I'm at work I motor on until I feel I've caught up with work enough to take a break. Usually I experience a monthly cycle of feeling generally sad, feel like crying at the drop of a hat, moody, and that's been going on for close to a year getting slightly worse each month. Actually last month or so I was upset and overtired after night shift and just started wailing crying and I just couldn't explain it. I couldn't tell you if that was an anxiety or depressive response because I just don't know
  2. I don't think she was trigger-happy in her prescribing the meds, she's suggested it once before and I brushed it off.. I guess I knew I had issues with stress and coping skills but never thought of labelling it as being "a little bit depressed". Saying that, it is a consistent cyclical feeling so maybe it is
  3. Backround: After going to my gp for months with sleep disturbances, stress, life difficulties and worsening PMS despite being on the pill, she prescribed Lexapro 10mg after suggesting I might be "a little depressed" I can't say I disagree with her - but I'm struggling with the label of having 'mild depression' or just 'depression' at all. I'm taking the meds because hey, what harm can they do. I'm open to trying to them and if I feel better and cope with things easier then great. But now I'm overcome with the feeling of having to hide the fact I'm taking these because I don't know if I fully accept myself that it's mild depression, everything in the doctor's office seemed to happen so quick. This is a classic example of stigma, and the mental difficulty attached to when the carer becomes the patient (I'm a nurse). Perhaps that's where my reservations are coming from?
  4. I recently went to my GP and she prescribed me 10mg Lexapro (taking 5mg for the first week) I'm currently on day 3 I've researched it, I'm aware of the potential side effects. I got dizziness the first day, and brain fog the second, and today I can't stop yawning and clenching my jaw I realise it takes 3-4 weeks to start feeling therapeutic effect, am I to look forward to a new symptom every day until then?
×
×
  • Create New...